Alert archive / New York / Wind Advisories in 2024
Wind Advisory 4, NWS New York, NY
NWS New York, NY issued this wind advisory at Feb 27, 2024, 3:34 PM EST for 4 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York. It took effect at Feb 28, 2024, 7:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2024, 3:34 PM EST (20:34 UTC)
- In effect from
- Feb 28, 2024, 7:00 AM EST
- Expired
- Feb 29, 2024, 3:19 AM EST
- In force
- 20 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348 WWUS71 KOKX 272034 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 334 PM EST Tue Feb 27 2024 CTZ008-012-NYZ079-081-281015- /O.NEW.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/ Northern New London-Southern New London-Northeast Suffolk- Southeast Suffolk- 334 PM EST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph possible Wednesday. West winds 20 to 25 mph with gusts up to 50 mph possible Wednesday night. * WHERE...In Connecticut, Northern New London and Southern New London Counties. In New York, Northeast Suffolk and Southeast Suffolk Counties. * WHEN...From 7 AM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ005>007-009>011-NYZ067>070-281015- /O.NEW.KOKX.WI.Y.0004.240228T2300Z-240229T1200Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Southern Fairfield-Southern New Haven-Southern Middlesex-Orange-Putnam- Rockland-Northern Westchester- 334 PM EST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds 20 to 25 mph with gusts up to 50 mph possible. * WHERE...In Connecticut, Northern Fairfield, Northern Middlesex, Northern New Haven, Southern Fairfield, Southern Middlesex, and Southern New Haven Counties. In New York, Northern Westchester, Orange, Putnam, and Rockland Counties. * WHEN...From 6 PM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MW
3 follow-up statements
481 WWUS71 KOKX 280842 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 342 AM EST Wed Feb 28 2024 NJZ002-004-006-103>108-NYZ071>075-176>179-282115- /O.EXB.KOKX.WI.Y.0004.240228T2100Z-240229T1200Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-Western Union-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 342 AM EST Wed Feb 28 2024 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Winds 15 to 25 mph with gusts up to 45 to 50 mph expected. Wind direction southwest late this afternoon becoming west tonight and then northwest late tonight into early Thursday morning. * WHERE...Portions of northeast New Jersey and southeast New York. * WHEN...From 4 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NYZ078-080-282115- /O.EXA.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/ Northwest Suffolk-Southwest Suffolk- 342 AM EST Wed Feb 28 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY... * WHAT...Winds 20 to 30 mph with gusts up to 45 to 50 mph expected. Wind direction southwest today becoming west tonight and then northwest late tonight into early Thursday morning. * WHERE...Northwest Suffolk and Southwest Suffolk Counties. * WHEN...From 7 AM this morning to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ005>007-009>011-NYZ067>070-282115- /O.EXT.KOKX.WI.Y.0004.240228T2100Z-240229T1200Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Southern Fairfield-Southern New Haven-Southern Middlesex-Orange-Putnam- Rockland-Northern Westchester- 342 AM EST Wed Feb 28 2024 ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Winds 15 to 25 mph with gusts up to 45 to 50 mph expected. Wind direction southwest late this afternoon becoming west tonight and then northwest late tonight into early Thursday morning. * WHERE...In Connecticut, Northern Fairfield, Northern Middlesex, Northern New Haven, Southern Fairfield, Southern Middlesex, and Southern New Haven Counties. In New York, Northern Westchester, Orange, Putnam, and Rockland Counties. * WHEN...From 4 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ008-012-NYZ079-081-282115- /O.CON.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/ Northern New London-Southern New London-Northeast Suffolk- Southeast Suffolk- 342 AM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY... * WHAT...Winds 15 to 25 mph with gusts up to 50 mph expected. Wind direction southwest today becoming west tonight and then northwest late tonight into early Thursday morning. * WHERE...In Connecticut, Northern New London and Southern New London Counties. In New York, Northeast Suffolk and Southeast Suffolk Counties. * WHEN...From 7 AM this morning to 7 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ JM
010 WWUS71 KOKX 281953 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 253 PM EST Wed Feb 28 2024 CTZ008-012-NYZ078>081-290900- /O.EXT.KOKX.WI.Y.0004.000000T0000Z-240229T0900Z/ Northern New London-Southern New London-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- 253 PM EST Wed Feb 28 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Southwest winds this evening will become northwest tonight 15 to 25 mph with gusts 45 to 50 mph. * WHERE...In Connecticut, Northern New London and Southern New London Counties. In New York, Northeast Suffolk, Northwest Suffolk, Southeast Suffolk, and Southwest Suffolk Counties. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ005>007-009>011-NJZ002-004-006-103>108-NYZ067>075-176>179-290900- /O.EXT.KOKX.WI.Y.0004.240228T2100Z-240229T0900Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Southern Fairfield-Southern New Haven-Southern Middlesex-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-Putnam- Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 253 PM EST Wed Feb 28 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Southwest winds this evening will become northwest tonight 15 to 25 mph with gusts 45 to 50 mph. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DS
813 WWUS71 KOKX 290819 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 319 AM EST Thu Feb 29 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-290930- /O.CAN.KOKX.WI.Y.0004.000000T0000Z-240229T0900Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 319 AM EST Thu Feb 29 2024 ...WIND ADVISORY IS CANCELLED... Winds and wind gusts are below wind advisory criteria and are expected to remain below wind advisory criteria. $$ JM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:11 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 27, 1:11 PM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service New York NY
111 PM EST Tue Feb 27 2024
.SYNOPSIS...
A warm front lifts through the area into tonight, followed by a
strong cold front Wednesday evening through early Thursday
morning. Behind it, high pressure builds in and remains in
control through at least Friday. An inverted trough or wave of
low pressure could then bring unsettled weather over the weekend
into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Forecast remains generally on track with some adjustments to
temperature and dew points to reflect the most recent
observations.
High pressure shifts offshore today with low pressure
developing over the Upper Midwest and Great Lakes region. The
warm front associated with this low approaches from the
southwest, lifting through this evening and tonight.
The warm front approaches from the southwest into the afternoon
bringing a brisk southerly flow, increased low level moisture
advection, increased cloud cover, and a chance of showers. As
the front makes its way through the area, showers expand in
coverage into the evening and overnight period, quickly becoming
likely after 00Z based on latest CAMs. Increasing deep SW flow
in the lower atmosphere will continue to advect warm air and
ample moisture into the area tonight and keep temperatures in
the 40s or low 50s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The region is in the warm sector of this system on Wednesday
ahead of the incoming trough and cold frontal passage late
Wednesday evening and night. A tightening pressure gradient at
the surface and a strengthening LLJ, progged around 65 to 75 kt
at 925 mb Wednesday afternoon will lead to gusty conditions at
the surface. Soundings continue to indicate a strong inversion
that should cut down the strength of these gusts at the surface,
but likely still allow gusts to exceed 35 kt, especially as the
cold front advances east. Wind Advisory is possible at least
for eastern coastal areas, but still some time left to fine tune
this. Rain showers will be ongoing Wednesday morning and likely
continue intermittently through the day, although a complete
washout is not expected.
The strong cold front is expected to pass through the area late
Wednesday evening through Wednesday night. With the passage
expect a period of moderate rain showers and a northwesterly
wind shift that will quickly bring in a cold and dry airmass.
Continued to leave out thunder as there is not much in the way
of instability in model soundings. Gusts will likely be a bit
stronger behind the cold front and this would be the best chance
at seeing advisory level winds across much of the area. As cold
air quickly moves in, there will also be a changeover as the
precipitation exits the area. Should the cold air arrive in
time, remains possible the precip could taper as a few snow or
rain/snow showers across the interior. Little to no accumulation
if this were to occur. Also some concern for icy conditions
Wednesday night depend on the end time of precip and if there
is enough time for winds to dry out the ground. Conditions dry
Wednesday night as the front quickly sweeps east and
temperatures fall into the 20s and lower 30s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
High pressure builds in at the surface on Thursday as heights
rise aloft. Dry and mostly sunny conditions are expected through
Friday as high pressure remains in control. Model spread then
starts to increase a bit heading into the weekend and early next
week. There is general agreement in unsettled weather returning
with an inverted trough or wave of slow pressure approaching
from the south. Differences exist in timing and strength. Stuck
close to the NBM for now for that time frame, which carries
slight chance to chance PoPs. Any precip would be plain rain.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A warm front is lifting through the area attm. KBDR suddenly
improved from VLIFR to VFR right before 18Z. Winds where the
front makes it through should also shift SE and then S this
afternoon with speeds close to 10 kt, except closer to
15G20-25kt at KJFK/KISP.
Rain moving in tonight should quickly lower conditions to MVFR
and then IFR/LIFR by late evening or overnight, with S flow
15-20G25kt along the coast and 10-15G20kt inland. LLWS with low
level S winds up to 45-50 kt tonight into Wed AM looks confined
to KJFK and points east.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Unscheduled AMD possible this evening to adjust arrival time of
rain and associated lower flight cat. Improvement to MVFR
possible after 16Z Wed.
OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
Wednesday afternoon/evening: MVFR from the NYC metros
north/west, IFR to the east at the Long Island/CT terminals. S
winds G35-40kt along the coast (with LLWS) and 30-35 kt inland.
Late Wednesday night: Rain ending, with cond improving from
MVFR to VFR from west to east. Rain could briefly mix with snow
before ending. W winds G30-35kt.
Thursday: VFR. NW winds 20-25G30-35kt in the morning,
diminishing to 15-20G25kt late in the afternoon.
Thursday night: VFR. NW winds 10-15G20kt early.
Friday: VFR. S winds G15-20kt along the coast.
Saturday: Chance of rain. MVFR cond possible.
Sunday: Slight chance of rain. Mainly VFR.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Increasing southerly flow ahead of an approaching frontal
system today allows SCA conditions to develop on the ocean
toward 18Z, expanding to all waters by 00Z. Winds will continue
to increase tonight to near gale force on the ocean by Wednesday
morning. Seas on the ocean quickly rise from 5 to 7 feet this
afternoon, and 10 to 12 feet by Wednesday morning.
Gale gusts likely on most waters Wednesday as flow increases
ahead of a cold front, with mainly 35 to 40 kt gusts on the
ocean waters, occasionally up to 45 kt. Seas reach 15 to 17 ft
by Wednesday evening on the ocean. Have upgraded to Gale Warning
on all waters but the NY Harbor, where confidence is lowest at
this stage for frequent 35 kt gusts. The warning runs 11Z Wed
thru 11Z Thu. On the Harbor, Gale Watch was issued beginning 23Z
Wed.
Gale conditions likely end by Thursday morning, with the potential
for lingering 35 kt gusts on the ocean waters. SCA conditions will
then continue through Thursday on all waters and through the first
half of Thursday night on the ocean as seas slowly lower.
There is potential for unsettled weather to return to the area this
weekend into early next week, which could bring periods of SCA
conditions.
&&
.HYDROLOGY...
A period of rain showers is expected as a frontal system moves
through the region this evening through Wednesday night. Total
expected rainfall is generally between 0.75 and 1.5 inches.
Outside the potential for brief nuisance flooding of urban and
poor drainage locales, no other significant hydrologic impacts
are expected.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 7 PM this evening to 6 AM EST
Wednesday for ANZ331-332-335-340.
Gale Warning from 6 AM Wednesday to 6 AM EST Thursday for
ANZ331-332-335-340-345-350-353-355.
Small Craft Advisory from 7 PM this evening to 6 PM EST
Wednesday for ANZ338.
Gale Watch from Wednesday evening through late Wednesday night
for ANZ338.
Small Craft Advisory until 6 AM EST Wednesday for ANZ345-350-
353-355.
&&
SYNOPSIS...DR
NEAR TERM...DR/MW
SHORT TERM...DR
LONG TERM...JP
AVIATION...BG
MARINE...JP/DR
HYDROLOGY...JP/DRHazardous weather outlook, Feb 27, 3:35 AM EST, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service New York NY 335 AM EST Tue Feb 27 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280845- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 335 AM EST Tue Feb 27 2024 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-340-345-350-353-355-280845- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 335 AM EST Tue Feb 27 2024 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-280845- New York Harbor- 335 AM EST Tue Feb 27 2024 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 5:17 AM EST | Dense Fog Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 4 hr |
| Feb 27, 3:23 AM EST | Gale Watch | OKX | 12 hr | |
| Feb 27, 3:23 AM EST | Gale Warning | OKX | 58 hr | |
| Feb 27, 5:36 AM EST | Marine Dense Fog Advisory | OKX | 4 hr |
Nearby
Wind Advisories in New York, 2024Wind Advisories in New Jersey, 2024Wind Advisories in Connecticut, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.